Alert archive / South Dakota / Severe Thunderstorm Warnings in 2001

Severe Thunderstorm Warning 78, NWS Sioux Falls, SD

June 6, 2001Gregory County, South Dakota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 6, 2001, 3:35 PM CDT for Gregory County, South Dakota. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.

The facts

Issued
Jun 6, 2001, 3:35 PM CDT (20:35 UTC)
Expired
Jun 6, 2001, 4:00 PM CDT
In force
25 min
Issued by
NWS Sioux Falls, SD
Area
Whole counties; the outline is the Mesonet’s reconstruction

County Gregory County, SD

The radar

The North Platte radar (KLNX), 161 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 3:00 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.6 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2001-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2001-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1060 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFSD 062036
SVRFSD
SDC053-062100-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
335 PM CDT WED JUN 6 2001

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWEST GREGORY COUNTY IN SOUTH CENTRAL SOUTH DAKOTA

* UNTIL 400 PM CDT

* AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER GREGORY COUNTY...OR ABOUT 31 MILES
  SOUTHEAST OF WINNER...MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN IN ...
RURAL GREGORY COUNTY THROUGH 400 PM CDT

AT 305 PM CDT DIME SIZE HAIL WAS REPORTED 2 MILES SOUTHWEST OF 
GREGORY. 

THIS STORM WILL PRODUCE LARGE HAIL. GO INSIDE A STURDY BUILDING AND
STAY AWAY FROM WINDOWS.

LAT...LON 4320 9944 4304 9953 4299 9931 4299 9902

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:45 PM CDT, 50 minutes earlier.

Area forecast discussion, Jun 6, 2:45 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
245 PM CDT WED JUN 6 2001

CONCERN IS WITH STORMS STARTING TO ROCK AND ROLL NOW ACRS FAR WRN
CWA. LTST MESOANALYSIS SHOWING HOSPITABLE ENVIRONMENT WITHIN NARROW
INSTABILITY AXIS ACRS WRN TIER CWA...BUT...AIRMASS TO E IS VERY VERY
UNFAVORABLE...WITH VERY DRY AIR.  IT REALLY IS A JUNE SUN/EARLY MAY
DYNAMICS SETUP...HOWEVER...ALSO HAVE AN EARLY MAY AIRMASS. HOWEVER...
STRONG SHEAR WILL MAKE UP FOR ANY SHORTCOMINGS IN INSTABILITY FOR
THUNDERSTORMS. LOWER LEVEL INDICATORS ARE IMPRESSIVE...AND CERTAINTY
STATEMENTS ON TSRA ACTION SEEM IN ORDER...AND WL TRY TO TIME ENDING
BASED ON RADAR/STLT SIGNATURES AS BEST CAN...THEN WITH MESOETA
ELEVATED INSTABILITY AXIS. SEVERITY WOULD SEEM TO BE MOSTLY A THREAT
EARLY...LIMITED TO REGION OF INSTABILITY AXIS...UNLESS THERE ARE
BETTER THAN ADVERTISED CHANCES FOR ELEVATED ACTION. SPC RECENTLY
BOXED.

THU...MID CLDS ENTRG WRN CWA DURING AFTN...AND SOME HINT OF CU UP BY
AFTN OVR BUFF RIDGE. 20 TO 25KTS OF 850HPA FLOW E EPLY MORNING WITH
SOME CAA...SO WL GO BREEZY IN E.  850HPA TMPS ARE WARMEST AS USUAL
IN NGM...3-4C COOLER IN ETA...AND ANOTHER DEGREES OR SO COOLER IN
AVN. WL MOVE HEAVILY TOWARD NGM...BUT LESS SO IN E.

QUIET THU NIGHT...BUT THAT AREA OF MID LVL MSTR DOES CONTINUE ALG
LWR MO RVR CORRIDOR.  CONCERNED THAT AS SOME MID LVL WAA STARTS AFTR
MIDNIGHT...MAY SEE A FEW ROGUE MID LVL SHOWERS...BUT VERY DRY LOW
LVLS. COOLER THAN GUIDANCE FOR E UNDER RIDGE AND MAINLY CLR SKIES.

FRIDAY IS SETTING THE STAGE FOR NEXT THUNDERSTORM DEVELOPMENT
ANTICIPATED MAINLY OVERNIGHT FRIDAY. LOW LVL SHEAR IS BETTER ONCE
AGAIN...AND RIPER AIR MASS IS INTRODUCED DUE TO LOSS OF CNTRL PLAINS
BNDRY.  WL CARRY LT DAY CHC INTO FAR W...AND PUSH REMAINDER INTO
EVNG...WITH THETA E RIDGE/INSTABILITY FESTERING BY AFTN IN WRN SD.
BETTER SUPPORT FOR PRECIP WORKS GRADUALLY EWRD DURING EVNG...
FOLLOWING LLJ.

EXTENDED RANGE AS BIG A HEADACHE AS EVER...WITH THE GUIDANCE BEING
CONSISTENTLY INCONSISTENT...BUT PATTERN IS REALLY RIDGE RIDERS UNTIL
FURTHER NOTICE...OR AT LEAST UNTIL MORE SIGNIFICANT PATTERN CHANGE
THE MIDDLE OF NEXT WEEK...WITH EPAC TROUGH SLIDES INLAND AND KNOCKS
DOWN RIDGE.  KICKS OFF WITH THE WANING EFFECTS OF THE FRI NIGHT MCS
IN SERN CWA...BUT BNDRY HANGS BEHIND WITH ELONGATED THETA E RIDGE...
FRONTOGENESIS...AND WEAK STABILITY...AND NOW INDICATING NEXT IN
SERIES OF IMPULSES DENOTED BY PV/FRONTOGENESIS...TO SPARK OFF STORMS
SAT EVNG.  LINGERING RH..AND PERSISTENT FLOW OVR BOUNDARY...SO COULD
TRY AND GO ABOUT ANYTIME...WITH SOME CONSIDERATION NEED BE GIVEN TO
DIURNAL CYCLE.  SHEAR AGAIN PERHAPS MOST IMPRESSIVE IN LOWER LAYERS
OF ALL DAYS WITH INCREASED LOW LVL FLOW AND CLOSER PROXMITY OF BNDRY.
HOPEFUL THAT SRN TROPICAL SYSTEM DOES NOT AFFECT LARGER SCALE FLOW
ENOUGH TO SEVERELY LIMIT MOISTURE TRANSPORT...SINCE SOUTHERN FRONT
PRESENT TODAY WILL NOT BE IN PLACE TO STOP...AND MORE CAPPED TO S AS
WELL TO FORCE LIFT TO BE REALIZED FARTHER N.  FOLLOWING ACTION ON
SAT NIGHT...LOW LVL BNDRY IS SUPPRESSED A BIT SWRD AGAIN...BUT THIS
TIME WITH RIDGE BUILDING A BIT MORE STRONGLY...SHUD STABILIZE ALFT
AND LIMIT CONVECTIVE THREAT FOR MOST PART...WITH EXCEPTION OF
SOMETHING CLIPPING FAR NRN PART OF CWA BEFORE WARMING TOO MUCH ALFT.
JUNE ARRIVES MONDAY...WARM AND LIKELY WINDY DAY... EVEN HUMID. FRONT
DOES NOT INDICATE A GOOD DRIVE SEWRD BASED ON JET/Q FIELDS UNTIL
TUESDAY...SO WL GO A BIT SLOWER THAN PROGGED ON PASSAGE...BUT SHUD
BE FAIR TSRA THREAT ALG/POSTFRONTAL WITH MID LVL COOLING. WED BREEZY
AND COOL/ER...AND RH/CYCLONIC FLOW MAY HAVE FEW AFTN SHRA SWEEPING
ALG OR INTO NRN CWA...BUT WL LEAVE DRY AT DAY 7 SINCE RELIABILITY
OF DETAILS IS QUITE LOW AT THIS RANGE.

.FSD...NONE
CHAPMAN

In the hours before

Special weather statement, Jun 6, 11:20 AM CDT, 4 hours 15 minutes before
SIGNIFICANT WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1120 AM CDT WED JUN 6 2001

*** THIS SIGNIFICANT WEATHER OUTLOOK FROM THE NATIONAL WEATHER SERVICE
PERTAINS ONLY TO CONDITIONS ASSOCIATED WITH THUNDERSTORMS. ***

.SYNOPSIS...
AN APPROACHING UPPER LEVEL WAVE ALONG WITH A SURFACE TROUGH WILL
BRING SCATTERED THUNDERSTORMS TO THE AREA. THE THUNDERSTORMS WILL
DEVELOP IN SOUTHEAST SOUTH DAKOTA DURING THE AFTERNOON...AND SPREAD
EAST INTO SOUTHWEST MINNESOTA...NORTHWEST...IOWA THIS EVENING.
VARIABLE CLOUD COVER WILL LIMIT AFTERNOON HEATING...BUT LOW LEVEL
MOISTURE CONVERGENCE WILL INCREASE DURING THE AFTERNOON AND EARLY
EVENING INCREASING THE INSTABILITY OVER THE AREA. THE MAIN SEVERE
WEATHER THREATS WILL BE LARGE HAIL WITH THE POSSIBILITY OF DAMAGING
WIND GUSTS. WHILE SEVERE WEATHER MAY OCCUR ANYWHERE IN THE FORECAST
AREA...THE MAIN EMPHASIS WILL BE IN THE AREAS FROM AROUND YANKTON
EAST THROUGH SIOUX CITY AND INTO THE SPENCER AND STORM LAKE AREAS.
KEEP IN MIND THAT LIGHTNING IS ALWAYS A THREAT TO PERSONAL SAFETY
WHEN YOU ARE OUTDOORS.

SDZ065-068-069-070500-
HUTCHINSON-BON HOMME-YANKTON-
INCLUDING THE CITIES OF...YANKTON...
1120 AM CDT WED JUN 6 2001

* FORECAST THROUGH MIDNIGHT:
  THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON AND
  CONTINUE INTO THE EVENING. SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL
  AND THE POSSIBILITY OF DAMAGING WIND GUSTS.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION IS POSSIBLE AFTER 3 PM.

SDZ070-071-IAZ012-020-031-NEZ013-014-070500-
CLAY-UNION-SIOUX-PLYMOUTH-DIXON-DAKOTA-WOODBURY-
INCLUDING THE CITIES OF...SIOUX CENTER...LE MARS...SIOUX CITY...
1120 AM CDT WED JUN 6 2001

* FORECAST THROUGH MIDNIGHT:
  THUNDERSTORMS MAY DEVELOP AFTER 4 PM WITH SEVERE STORMS POSSIBLE IN
  THE LATE AFTERNOON AND EVENING.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION IS POSSIBLE AFTER 5 PM.

IAZ013-014-021-022-032-070500-
OBRIEN-CLAY-CHEROKEE-BUENA VISTA-IDA-
INCLUDING THE CITIES OF...SPENCER...STORM LAKE...
1120 AM CDT WED JUN 6 2001

* FORECAST THROUGH MIDNIGHT:
  THUNDERSTORMS WILL DEVELOP BY EARLY EVENING AND SEVERE WEATHER WITH
  LARGE HAIL AND POSSIBLE DAMAGING WIND GUSTS MAY OCCUR.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION IS POSSIBLE AFTER 7 PM.

MNZ072-080-081-089-090-IAZ002-003-070500-
LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON-OSCEOLA-DICKINSON-
INCLUDING THE CITIES OF...SLAYTON...WORTHINGTON...SPIRIT LAKE...
1120 AM CDT WED JUN 6 2001

* FORECAST THROUGH MIDNIGHT:
  SCATTERED THUNDERSTORMS WILL DEVELOP AFTER 6 PM. MARGINAL CONDITIONS
  FOR SEVERE STORMS...BUT SPOTTY STORMS WITH LARGE HAIL AND STRONG WIND
  GUSTS MAY OCCUR. THE THUNDERSTORMS NEED TO BE CLOSELY MONITORED.

* SIGNIFICANT WEATHER:
  STRONG WINDS...GUSTS LESS THAN 58 MPH.
  SMALL HAIL...PEA TO MARBLE SIZE.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION IS POSSIBLE AFTER 7 PM.

SDZ038>040-050-052>064-066-067-MNZ071-097-098-IAZ001-070500-
BEADLE-KINGSBURY-BROOKINGS-LINCOLN-JERAULD-SANBORN-MINER-LAKE-MOODY-
PIPESTONE-BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-ROCK-GREGORY-
CHARLES MIX-DOUGLAS-TURNER-LINCOLN-LYON-
INCLUDING THE CITIES OF...HURON...BROOKINGS...PIPESTONE...CHAMBERLAIN...
MITCHELL...SIOUX FALLS...LUVERNE...ROCK RAPIDS...
1120 AM CDT WED JUN 6 2001

* FORECAST THROUGH MIDNIGHT:
  SCATTERED THUNDERSTORMS WILL DEVELOP AFTER 6 PM. MARGINAL CONDITIONS
  FOR SEVERE STORMS...BUT SPOTTY STORMS WITH LARGE HAIL AND STRONG WIND
  GUSTS MAY OCCUR. THE THUNDERSTORMS NEED TO BE CLOSELY MONITORED FOR
  DEVELOPMENT OF LOCAL SEVERE WEATHER.

* SIGNIFICANT WEATHER:
  STRONG WINDS...GUSTS LESS THAN 58 MPH.
  SMALL HAIL...PEA TO MARBLE SIZE.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION IS POSSIBLE AFTER 3 PM.
Special weather statement, Jun 6, 1:15 PM CDT, 2 hours 20 minutes before
SIGNIFICANT WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
115 PM CDT WED JUN 6 2001

CORRECTED TEXT IN THE LAST ZONE GROUP

*** THIS SIGNIFICANT WEATHER OUTLOOK FROM THE NATIONAL WEATHER SERVICE
PERTAINS ONLY TO CONDITIONS ASSOCIATED WITH THUNDERSTORMS. ***

.SYNOPSIS...
AN APPROACHING UPPER LEVEL WAVE ALONG WITH A SURFACE TROUGH WILL
BRING SCATTERED THUNDERSTORMS TO THE AREA. THE THUNDERSTORMS WILL
DEVELOP IN SOUTHEAST SOUTH DAKOTA DURING THE AFTERNOON...AND SPREAD
EAST INTO SOUTHWEST MINNESOTA...NORTHWEST...IOWA THIS EVENING.
VARIABLE CLOUD COVER WILL LIMIT AFTERNOON HEATING...BUT LOW LEVEL
MOISTURE CONVERGENCE WILL INCREASE DURING THE AFTERNOON AND EARLY
EVENING INCREASING THE INSTABILITY OVER THE AREA. THE MAIN SEVERE
WEATHER THREATS WILL BE LARGE HAIL WITH THE POSSIBILITY OF DAMAGING
WIND GUSTS. WHILE SEVERE WEATHER MAY OCCUR ANYWHERE IN THE FORECAST
AREA...THE MAIN EMPHASIS WILL BE IN THE AREAS FROM AROUND YANKTON
EAST THROUGH SIOUX CITY AND INTO THE SPENCER AND STORM LAKE AREAS.
KEEP IN MIND THAT LIGHTNING IS ALWAYS A THREAT TO PERSONAL SAFETY
WHEN YOU ARE OUTDOORS.

SDZ065-068-069-070500-
HUTCHINSON-BON HOMME-YANKTON-
INCLUDING THE CITIES OF...YANKTON...
1120 AM CDT WED JUN 6 2001

* FORECAST THROUGH MIDNIGHT:
  THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON AND
  CONTINUE INTO THE EVENING. SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL
  AND THE POSSIBILITY OF DAMAGING WIND GUSTS.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION IS POSSIBLE AFTER 3 PM.

SDZ070-071-IAZ012-020-031-NEZ013-014-070500-
CLAY-UNION-SIOUX-PLYMOUTH-DIXON-DAKOTA-WOODBURY-
INCLUDING THE CITIES OF...SIOUX CENTER...LE MARS...SIOUX CITY...
1120 AM CDT WED JUN 6 2001

* FORECAST THROUGH MIDNIGHT:
  THUNDERSTORMS MAY DEVELOP AFTER 4 PM WITH SEVERE STORMS POSSIBLE IN
  THE LATE AFTERNOON AND EVENING.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION IS POSSIBLE AFTER 5 PM.

IAZ013-014-021-022-032-070500-
OBRIEN-CLAY-CHEROKEE-BUENA VISTA-IDA-
INCLUDING THE CITIES OF...SPENCER...STORM LAKE...
1120 AM CDT WED JUN 6 2001

* FORECAST THROUGH MIDNIGHT:
  THUNDERSTORMS WILL DEVELOP BY EARLY EVENING AND SEVERE WEATHER WITH
  LARGE HAIL AND POSSIBLE DAMAGING WIND GUSTS MAY OCCUR.

* SIGNIFICANT WEATHER:
  SEVERE WINDS...GUSTS EQUAL TO OR GREATER THAN 58 MPH.
  LARGE HAIL...DIME SIZE OR LARGER.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION IS POSSIBLE AFTER 7 PM.

MNZ072-080-081-089-090-IAZ002-003-070500-
LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON-OSCEOLA-DICKINSON-
INCLUDING THE CITIES OF...SLAYTON...WORTHINGTON...SPIRIT LAKE...
1120 AM CDT WED JUN 6 2001

* FORECAST THROUGH MIDNIGHT:
  SCATTERED THUNDERSTORMS WILL DEVELOP AFTER 6 PM. MARGINAL CONDITIONS
  FOR SEVERE STORMS...BUT SPOTTY STORMS WITH LARGE HAIL AND STRONG WIND
  GUSTS MAY OCCUR. THE THUNDERSTORMS NEED TO BE CLOSELY MONITORED.

* SIGNIFICANT WEATHER:
  STRONG WINDS...GUSTS LESS THAN 58 MPH.
  SMALL HAIL...PEA TO MARBLE SIZE.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION IS POSSIBLE AFTER 7 PM.

SDZ038>040-050-052>064-066-067-MNZ071-097-098-IAZ001-070500-
BEADLE-KINGSBURY-BROOKINGS-LINCOLN-JERAULD-SANBORN-MINER-LAKE-MOODY-
PIPESTONE-BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-ROCK-GREGORY-
CHARLES MIX-DOUGLAS-TURNER-LINCOLN-LYON-
INCLUDING THE CITIES OF...HURON...BROOKINGS...PIPESTONE...CHAMBERLAIN...
MITCHELL...SIOUX FALLS...LUVERNE...ROCK RAPIDS...
1120 AM CDT WED JUN 6 2001

* FORECAST THROUGH MIDNIGHT:
  SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. MARGINAL
  CONDITIONS FOR SEVERE STORMS...BUT SPOTTY STORMS WITH LARGE HAIL
  AND STRONG WIND GUSTS MAY OCCUR. THE THUNDERSTORMS NEED TO BE
  CLOSELY MONITORED FOR DEVELOPMENT OF LOCAL SEVERE WEATHER.

* SIGNIFICANT WEATHER:
  STRONG WINDS...GUSTS LESS THAN 58 MPH.
  SMALL HAIL...PEA TO MARBLE SIZE.

* SPOTTER ACTIVATION:
  SPOTTER ACTIVATION IS POSSIBLE AFTER 3 PM.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 2:28 PM CDTTornado WarningFSDGregory32 min
Jun 6, 3:00 PM CDTSevere Thunderstorm WarningFSDGregory30 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2001Every severe thunderstorm warning in 2001

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.